Publications of Andrzej Korzeniowski

 

[1]     Bounds for Reliability in the NBU, NWU, NBUE, NWUE Classes

          (with A. Opawski), Applicationes Math., 15 (1976), 1-5.

 

[2]     Martingales in Banach Spaces for which the Convergence with Probability One in

          Probability and in Law Coincide, Colloquium Mathematicum, 39 (1978), 153-159.

 

[3]     An Analog of Ito and Nisio's Theorem for Weak Martingales in Banach Spaces,

          Bulletin de L'Académie Polonaise des Sciences, 26 (1978), 1027-1034.

 

[4]     On the Law of the Iterated Logarithm in Banach Spaces, Bulletin de L'Académe

          Polonaise des Sciences, 26 (1978), 1035-1040.

 

[5]     A Proof of the Ergodic Theorem in Banach Spaces via Asymptotic Martingales,

          Bulletin de L'Académie Polonaise des Sciences, 26 (1978), 1041-1044.

 

[6]     Orthogonality and the Law of Large Numbers in Banach Spaces, Bulletin de

          L'Académie Polonaise des Sciences, 27 (1979), 737-743.

 

[7]     Embedding L1 into a non-order Dentable Banach Lattice, Bulletin de L'Académie

          Polonaise des Sciences, 29 (1981), 561-567.

 

[8]     A Remark on Marcinkiewicz  SLLN in Banach Spaces, Annals of Probability,

         12 (1984), 279-280.

 

[9]     Bound State Problem for Random Potentials, Stochastic Analysis and Applications,

          2 (1984), 121-131.

 

[10]   On the Best Hausdorff-Young Inequality, Libertas Mathematica, 4 (1984), 15-19.

 

[11]   An Example in the Theory of  Hypercontractive Semigroups (with D. W. Stroock),

          Proceedings of the AMS, 94 (1985), 87-90.

 

[12]   Dynamic Systems Driven by Markov Processes, Journal of Mathematical Physics,

          26 (1985), 2189-2191.

 

[13]   On Logarithmic Sobolev Constant for Diffusion Semigroups, Journal of Functional

          Analysis, 71 (1987), 363-370.

 

[14]   A Limit Theorem for Basic Disordered Structures, Journal of Mathematical

          Physics, 28 (1987), 1030-1031.

 

[15]   On Principal Eigenvalue for Random Evolutions (with R. J. Griego), Stochastic

          Analysis and Applications, 7 (1989), 35-45.

 

[16]   On Diffusions that Cannot Escape from a Convex Set, Statistics and Probability

          Letters, 8 (1989), 229-234.

 

[17]   Solution Algorithm for Parabolic Equation by Simulating Stochastic Processes

          (with G. J. Fix), Numerical Methods in Partial Diff. Equations, 6 (1989), 185-193.

 

[18]   Asymptotics for Certain Wiener Integrals Associated with Higher Order Differential

          Operators (with R. J. Griego), Pacific Journal of Mathematics, 14 (1990), 1-8.

 

[19]   A Probabilistic Approach to Numerical Solution of the Nonlinear Diffusion

          Equation, Numerical Methods in Partial Differential Equations, 6 (1990), 335-342.

 

[20]   On simulating Wiener Integrals and their Expectations (with D. L. Hawkins),

          Probability in the Engineering and Informational Sciences, 5 (1991), 101-112.

 

[21]   Probabilistic Viscosity Algorithm for the Scalar Conservation Law, Numerical

          Methods in Partial Differential Equations, 8 (1992), 277-290.

 

[22]   A Remark on Logarithmic Sobolev Constant, Libertas Mathematica,12 (1992), 9-13.

 

[23]   Quantum Mechanical Simulation of  the Hydrogen Molecule, Computers  and

          Math. with Applications, 24 (1992), 99-102.

 

[24]   Feynman-Kac Path-Integral Calculation of the Ground-State Energies of Atoms

          (with J. L. Fry, D. E. Orr and N. G. Fazleev), Phys. Rev. Letters, 69 (1992), 893-896.

 

[25]   Korzeniowski et al. Reply, Physical Review Letters, 71 (1993), 2160-2161.

 

[26]   Numerical Studies of Microturbulence in Water (with D. Greenspan), Computers

          and Math. with Applications, 29 (1995), 7-15.

 

[27]   Microscopic Turbulence in Water (with D. Greenspan), Mathematical and

          Computer Modelling, 23 (1996), 89-100.

 

[28]   On Computer Simulation of Feynman-Kac Path- Integrals, Journal of  

          Computational and Applied Mathematics, 66 (1996), 333-336.

 

[29]   Application of the Feynman-Kac Path Integral Method in finding the Ground State

          of Quantum Systems (with J. M. Rejcek, S. Datta, N. G. Fazleev, J. L. Fry), Comp.

          Phys. Comm., 105 (1997), 108-126.

 

[30]   Path - Integral Calculations for the Excited States of Hydrogen Atom, Methodology

          and Computing in Applied Probability, 1 (1999), 277-282.

 

[31]   On Quantum Mechanical Particle Simulation, Proceedings of the International

          Conference on Monte Carlo Simulation, Balkema Publishers, (2001), 243-246.

[32]   On Euler’s Königsberg Bridge Problem for Random Graphs, Journal of

          Propagation in Probability and Statistics, 2 (2001), 11-18.

 

[33]   Computing Quantum states of Atoms through Stochastic Dynamics of Electrons,

          International Journal of Computational and Numerical Analysis and Applications,

          1 (2002), 81-87.

 

[34]   On Universal Representation of Random Graphs, Annals of Combinatorics,

          7 (2003), 299-313.

 

[35]   Binomial Tails Domination for Random Graphs via Bell Polynomials,

          Journal of Probability and Statistical Science, 4 (2006), 99-105.

 

[36]   A discrete Time Counterpart of the Black-Scholes Bond Replication Portfolio,

          Applications and Applied Mathematics, 1 (2006), 25-35.

                                                                                        

[37]   Mean Reversal for Stochastic Hybrid Systems, Nonlinear Analysis: Hybrid Systems,

          2 (2008), 613-625.

 

[38]   Stability of Stochastic Differential Equations under Discretization, Stochastic

          Analysis and Applications, 26 (2008), 1267-1273.

 

[39]   On Mathematical Modeling of Hybrid Network Dynamics under Random Perturbations

          (with G.S. Ladde),  Nonlinear Analysis: Hybrid Systems, 3 (2009), 143-149.

 

[40]   Large Deviations for Additive Functionals of Markov Processes (with A. Oprisan),

          International Journal of Pure and Applied Mathematics, 53 (2009), 441-459.

 

[41]   Large Deviations for Ergodic Processes in Split Spaces (with A. Oprisan),

          Dynamic Systems and Applications, 18 (2009), 589-604.

 

[42]   Random Networks with Interacting Nodes (with G.S. Ladde), Neural, Parallel & Scientific

          Computing, 18 (2010), 333-343.

 

[43]   Large Deviations Application to Exit Times for Switched Markov Processes (with A.

          Oprisan), International Journal of Pure and Applied Mathematics, 69 (2011), 137-149.

 

[44]   Large Deviations via Almost Sure CLT for Functionals of Markov Processes (with A.

          Oprisan), Stochastic Analysis and Applications, 30 (2012), 933-947.

 

[45]   On Correlated Random Graphs, Journal of Probability and Statistical Science,

        11 (2013), 43-58.

 

[46]   Optimal Stopping for Perpetual American Forwards under Markovian Switching Regime

          (with T. Seaquist), International Journal of Pure and Applied Mathematics, 87 (2013),

          559-586.

 

[47]   The American put with an Ornstein-Uhlenbeck model under Markovian switching

          (with T. Seaquist), Communications in Applied Analysis 17 (2013), 379–394.

 

[48]   On Donsker type Theorem for discretely reflected backward SDEs (with W. Ventura),

            Dynamics of Continuous, Discrete and Impulsive Systems, Series A: Mathematical Analysis, 23 (2016), 195-208.

 

[49]    On Discretely Reflected Backward Stochastic Differential Equations (with W. Ventura),

           Stochastic Analysis and Applications, 34 (2016), 1-23.

 

[50]   Dynamic Reliability of a Cluster Server (with R. Traylor), International Journal of

          Statistics and Probability, 5 (2016), 45-51.

 

[51]   Reliability of a Clustered-Task Server under Modulated Correlation (with R. Traylor),

          International Journal of Statistics and Probability, 6 (2017), 93-105.